# SDR SWAA2024120252916

- Difficulty date: October 24, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Slat 1 Outboard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 1 OUTBOARD POSITION AT LT WING 2024-672240<[01] REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 1 OUTBOARD POSITION AT LT WING I.A.W. B737-700 SOPM 20-50-01 AND DWG-114A5010-3. REV D - SHEET 6.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 1 OUTBOARD POSITION AT LT WING I.A.W. B737-700 SOPM 20-50-01 AND DWG-114A5010-3. REV D - SHEET 6. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:B23394221; DUE DATE: 04-FEB-25.;[03] REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 1 OUTBOARD POSITION AT LT WING I.A.W. B737-700 SOPM 20-50-01 AND DWG-114A5010-3. REV D - SHEET 6. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:B23394221; DUE DATE: 04-FEB-25.
